# SDR AALA20131212002

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 37,126 hours, 12,260 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK CREW REPORTED "TAT PROBE" EICAS MESSAGE FOLLOWED BY "EEC L FAIL" & "EEC R FAIL" EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  REPLACED TOTAL AIR TEMPERATURE PROBE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
